Migraines And Tamoxifen

Hi Everyone,
Has anyone noticed an increase in Migraines while taking Tamoxifen? Ive had migraines since i was 19 but only 1-2 a year , these last few months i seem to be getting migraines every week , and it is realy getting me down, i start with the aura then have the awfull headache all day ,and the bright light hurts my eyes, ive had one again today , wondered if anyone else has expierenced an increases in migrains since being DX/treated for BC.
Think i will make an appointment with my GP anyway as i cant cope with them this ofen.
Thanks for any advice
Linda

Linda,

Maybe it is due to hormonal changes. Better to get it checked out anyway!!

Julie

Thanks Julie,
I will make an appointment in morning with GP, like you say it may just be due to hormonal changes , but il only worry untill i know for sure so its best to get it checked out, thanks for replying.
Hope you are doing ok
Linda

Hi Linda,

The migraines are most likely due to hormone fluctuations. I had them regularly while taking Tamoxifen and when I came off Tamoxifen, I had a really nasty one that lasted 3 days so I’m sure it was my hormone levels readjusting.

Definitely a good idea to check with your doctor just in case.

E xx

Hi Linda,
I do so simpathise with you being a fellow megrine sufferer. I didn’t have any particular problems with them while on Tamoxifen but since changing to arimedex they have been dreadful. Like the other ladies have said i guess it is due to fluctuating hormones. I went to see a neurologist who prescribed rizatriptan melts which help a bit. However I have taken myself of arimedex (not suggesting anyone else should do this) and have arranged to see my onc to see what other treatment is available. I just couldn’t function with so many megraines Hope things improve for you soon
cheers
caroline

Hi Ladies,
Rang GP today for an appointment but none available (typical) so Doc telephoned me this aft, after speaking to him he said he would prefer to see me to give me a good examination and go through my meds, so will see him tuesday , is it just me or does everyone freak out when Docs start talking about examinations and stuff , i never used to worry about anything but since BC every little thing seems to set my mind racing.

Hi elsk,
Thanks for letting me know that you too had Migraines regularly while taking Tamoxifen, that makes me feel better about it proberly being hormonal changes .Hope your Migraines are less frequent now .

Hi caroline,
Sorry to hear that you too are a fellow Migraine sufferer, i know how you felt its bloody awfull isnt it ,and can be quite debilitating sometimes, i hope your onc can find an alternative treatment for you soon, i too cant function with so many .

Hope you are both doing ok.
Thanks for your advice
Linda